# SDR DALA2021113007354

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,682 hours, 10,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 MISSING DOOR L2 AND R2 SAFETY PIN AT SLIDE RAFT IN PASSENGER CABIN. CORRECTIVE ACTION: INSTALLED DOOR L2 AND R2 SAFETY PIN AT SLIDE RAFT IN PASSENGER CABIN. INSPECTION COMPLETE. (2034371)
